Couldn't find what you looking for?

TRY OUR SEARCH!

alright sooo, here's whats up.

i've been on birth control for about 4 years now, currently i am on Loryna which is a form of YAZ. I am sexually active and have been with the same partner for about 8 months now. We usually use condoms along with my BC but we have had unprotected sex a few times.

I am now in the middle of my pack of BC and i started getting this brown discharge. It was really light last night but today it has gotten progressively darker and somewhat stringier to the point where i need to wear a pad/tampon because it was staining my underwear -.-

I ALWAYS freak out about being pregnant, however, I have had two periods since the last time we had sex without a condom... but that's always on my mind because i'm overly paranoid. idk what would be causing this though. I ALWAYS take my pills everyday and at the same time. I did move home for the summer from college so maybe that has something to do with it ? (although im not stressed necessarily). Also, the day before this happened we had some rough sex so i'm not sure if that could have caused it.

I've had light discharge before, but nothing this bad. so i'm kind of freaking out ! helppp.

Loading...

Did you ever find out what this was? If anything at all, I am experiencing almost the same exact situation and circumstances and am kind of freaking out.
Reply

Loading...

I am havin brown discharge...last month it started 2 weeks before my period...i take ortho 777 have taken it for 6 years now never had a problem....the discharge lasted for a few hours one day then stopped...next day was a little heavier then stopped again...about 7 days later had my period but it was only 3 days...this month is doin the same thing.....ive got a 14 month old and basically did the same thing...but i had stopped taking the pill 6 months prior as i was married....now divorced...have had the same bf for 9 months now....took a hpt and it was negative...my bf and i have unprotected sex all the time...im on the pill
Reply

Loading...